# SDR GTIA99001223

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Lt  Pack
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

PBI - FLT 350 - P556 - JUST PRIOR TO STARTING TO DESCEND OUT OF FL 350, CABIN ALTITUDE STARTED CLIMBING.  COULD NOT CONTROL PRESSURIZATION.  STARTED RAPID DESCENT, MASKS DEPLOYED AT 14,000 FEET CABIN ALTITUDE.  P 557 - LT A/C VALVE INOPERABLE IN AUTO AND MANUAL.  REF ITEM P557 - SECURED DUCT LT PACK.  NO OTHER DEFECTS NOTED.  REF MM 21-00-00-501 CABIN PRESSURIZATION CHECKED GOOD.  P557 - FOUND DUCT BLOWN OFF LT PACK WATER SEPARATE SECURED DUCT.  LEAK CHECK DUCT.  OPS CHECKED LT PACK REF MM 21-20-00 A501.  (X)
